# SDR 99FDEA00005

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 322861001
- Condition: Failed
- Location: Nr 1 Bleed Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY O/H LIGHT ILLUMINATED.  FOLLOWED CK LIST PROCEDURE, CLOSED NR 1 BLEED VALVE AND LEFT PACK.  RETARDED NR 1 THROTTLE TO CLIMB POWER.  LIGHT REMAINED OUT AND TEST OK, INDICATIVE OF LEAK BETWEEN NR 1 BLEED VALVE AND LEFT PACK VALVE.  REMOVED AND REPLACED PURGE VALVE, OPER CK AND LEAK CK GOOD.  REF M/M 36-13-11.  NOTE:  VALVE HOT AIR WAS LEAK AT HEAT DETECTOR.
